It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi,

****You're not alone in feeling ashamed, etc. But if you believe that it is a disease, there really isn't anything to be ashamed of, is there .... it doesn't make you a horrible person, and it's not a matter of will power ... it's addiction, that you cannot control by yourself. You need support.

***I agree with the person who said tell you Dr. and do a "detox" in a safe environment. I do know that these days, they are still using the clonidint patch, etc. but may treatment centers for opiate w/d are beginning to use suboxone for detoxing for 3-4 days, then wean you down off of the suboxone. That's how I did it when I was getting of a 24 a day vicodin habit. I could never taper...they do use Neurontin for mood stabilization. And they rarely use phenobarbital unless you are coming off of benzos.

you feel like hell, but you're not going to die!

****You just feel like dying when your feeling all this. It's rough but the acute part is just 3-5 days, then it gets better day by day....and try not to do this all by yourself. Ask for help. Even if it means going to some meetings and telling someone what you're going through.

*****Just make the decision if your ready that you want to step and get all the support you can. I agree with those that advised you going to some sort of detox center and getting medically detoxed one way or another. You won't be along there, and that will help, I found that out these past 2 months.

Take care,
Murphy





All times are GMT -7. The time now is 10:22 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!